| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is unknown/not provided.(b)(4).Device evaluation: product evaluation could not be performed as per the initial report, the suspect product has been discarded.Therefore, the complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a female patient was implanted with a zxt300 intraocular lens (iol) and experienced a post-op surprise.It was learned later that the zxt300, 8.5 diopter iol was explanted.The lens was replaced with another zxt300, but lower diopter 10.0.The explanted iol was discarded by the facility.At exchange there was no patient post-op injury, no incision enlargement, no vitrectomy, and no sutures required.No other information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.